MathSciNet Relay Station
MathSciNet bibliographic data
MR481758 (58 #1857) 41A15
Burchard, H. G. On the degree of convergence of piecewise polynomial approximation on optimal meshes. Trans. Amer. Math. Soc. 234 (1977), no. 2, 531–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement